# SDR UIEA2024041700278

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Curtain
- Part number: UNKNOWN
- Condition: Torn
- Location: Bs 2160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 2160 END WALL CURTAIN FOUND TORN.( AFT CARGO COMPT STA 2160 ENDWALL CURTAIN REPAIRED AS PER RI-25-52-16836 REV A. NO FURTHER DEFECTS NOTED )
